MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Model Number VENUL16040
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.However, images were provided for review.The investigation of the reported event is currently underway.(expiry date: 08/2021).Device pending return.
 
Event or Problem Description
It was reported that during a stent placement, the device allegedly failed to expand.There was no reported patient injury.
 
Event or Problem Description
It was reported that during stent placement procedure, the stent allegedly had a deployment failure.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the physical sample was not available.One image was provided for two different complaints demonstrating the placed stent inside the vessel.The stent was visibly constricted in the area of the silicone stent brake.Distal and proximal of that section the stent was regularly expanded so that it appeared like an hour-glass which indicated that the deployment sheath was retracted and that the stent adhered to the silicone brake.However, this image was provided for different complaints/ lots, and it was not known which product was demonstrated, which led to an inconclusive result for both complaints.A stent measurement was not possible.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant for this product was conducted.The instructions for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: d4 (expiry date: 08/2021),g3.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3: device not returned.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key11106876
Report Number9681442-2020-20137
Device Sequence Number3609456
Product Code QAN
UDI-Device Identifier00801741103629
UDI-Public(01)00801741103629
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUL16040
Device Catalogue NumberVENUL16040
Device Lot NumberANDV4558
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;